MathSciNet Relay Station
MathSciNet bibliographic data
MR2050691 60D05 (60C05 60J80 60J85 60K35 81T25)
Krikun, M. A. A uniformly distributed infinite planar triangulation and a related branching process. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 307 (2004), Teor. Predst. Din. Sist. Komb. i Algoritm. Metody. 10, 141--174, 282--283; translation in J. Math. Sci. (N.Y.) 131 (2005), no. 2, 5520–5537
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement